# SDR REXA2015071400713

- Difficulty date: July 14, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 17,744 hours, 11,347 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE ALTITUDE JUST PRIOR TO TOD HYD 3 LO PRESS CAUTION MSG DISPLAYED.  ASSOCIATED INBD GND SPLRS MSG DISPLAYED.  RAN POM PROCEDURE, UNABLE TO ESTABLISH SYS 3 PRESS.  PERFORMED ALTERNATE LG EXTENSION.  REF PILOT WRITE UP AML PG 3197921-1 3A CB POPPED IN FLIGHT.  R & R 3B HYD PUMP PRESS SWITCH IAW AMM 29-34-01, PN OFF & ON 967008-1, SN OFF 5004, SN ON HYD 9724.  OPERATIONS CHECKED GOOD.  R & R 3A HYD PUMP IAW AMM 29-12-03, PN OFF & ON 66195-01, SN OFF K1925, SN ON K2959.  OPERATIONS CHECKED FAILED.  REF AML PG 3197923-1 FOR EL OF 3A HYD PUMP.  IN FLIGHT 3A HYD PUMP CB POPPED IN AVIONICS BAY.  RESET ALT EXTENSION HANDLE IAW 05-51-31.  DEFER 3A HYD PUMP IAW MEL 29-12-1, PLACARD INSTALLED & MM02 UPDATED. REF DISC NR 2 FOR CAT II DEFERRAL.  EMER WAS DECLARED.
